MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500
Model Number DIMENSION VISTA 500
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that erroneous calcium (ca) results were obtained on two patient samples on a dimension vista 500 instrument.The customer calibrated the ca assay.Siemens reviewed the instrument data and determined that quality control (qc) recovered out of range with abnormal assay flags and calibration was acceptable with abnormal assay flags.Further, siemens reviewed the result calculation data and observed errors, which indicates a mixing issue.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse entered diagnostics mode, ran service methods and sample 1 (s1) mix test.Further, the cse replaced the s1 mixer and belt, ran a system quick check, which passed, and ran calibration and qc, which recovered acceptably.Siemens evaluated the event and determined that improper sample mixing potentially contributed to the erroneous ca results.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that erroneous calcium (ca) results were obtained on two patient samples on a dimension vista 500 instrument.The initial results were not reported to the physician(s).For sample identifier (b)(6) the sample was repeated twice on the original instrument.The repeat results recovered lower than the initial result and were considered erroneous.The repeat results were not reported to the physician(s).For both sample identifiers, the customer declined to provide further information on the patient sample results data, including the correct results obtained.Therefore, the correct results reported for the two patient samples are unknown.There are no known reports of patient intervention or adverse health consequences due to the erroneous ca results.

Brand Name
DIMENSION VISTA 500
Common Device Name
DIMENSION VISTA 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20795055
Report Number2517506-2024-00293
Device Sequence Number6989536
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown